# SDR SWAA2022021106569

- Difficulty date: April 18, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 44,538 hours, 26,189 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RUDDER COUNTER BALANCE WEIGHT HAS EXCESSIVE CORROSION ON UPR. AND LWR. SURFACES. / REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT PER SRM 51-60-07
